# SDR WX0A2022021473996

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 37,804 hours, 25,433 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 864433
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ALL 4 EMERGENCY BATTERY REQUIRES REPLACEMENT PER WC 335100-03-1-001 / REMOVED AND REPLACED ALL 4 EMERGENCY BATTERIES IAW 33-51-00. OPS CHECK GOOD."
